# SDR SWAA2024082318667

- Difficulty date: July 29, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 33,518 hours, 16,169 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING TRAILING EDGE OUTBOARD AFT FLAP LOWER SKIN DELAMINATED AT INBOARD CORNER.<[01] R&R?D LEFT HAND TRAILING EDGE OUTBOARD AFT FLAP PER AMM 27-51-22;[02] VERIFIED C/A #1;[03] R&R?D LEFT HAND TRAILING EDGE OUTBOARD AFT FLAP PER AMM 27-51-22. SEE INDIVIDUAL STEPS FOR WORK ACCOMPLISHED;[04] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #3
